Find a Conversation
|Sun, 07-25-2010 - 1:29pm|
Hi, I was on BC for years b/c when I initially started I had heavy periods with bad cramping and heavy bleeding. Last year, after I lost my job, I ran out of BC and never went back on them b/c of not having health insurance. I prefer not to be on them anyway as I will probably start to TTC next year.
So far, my periods have been normal (haven't been for annual exam since 2008) and not nearly as bad as they used to be w/o BC. This cycle, however, is weird. I started last Thurs. and I still have slight light red spotting. I don't have heavy cramping or pain - just the spotting and slight cramping. But, I'm concerned. I also wondered if it has to do with the medication I'm taking for a sinus infection - amoxycillin and mucinex. Just wondering if they were related, but I am not sure why the bleeding won't stop. Should I be concerned?
p.s. I finally got a job and just became eligible for an insurance stipend but I haven't selected a carrier yet. Shopping around for the best deal.